MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY-SCREEN (3); REAGENT RED BLOOD CELLS

IMMUCOR, INC. CAPTURE-R READY-SCREEN (3); REAGENT RED BLOOD CELLS
Catalog Number 0066803
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The same patient sample ((b)(6)) resulted in an unexpected negative screen on (b)(6) 2018 using capture-r ready screen 3 lot number r990 (expiry september 18, 2018) with capture-r ready indicator cell lot 221161 on the echo lumena instrument serial number (b)(4); that event was reported previously under mfg report # 1034569-2018-00232 on october 25, 2018.On october 25, 2018 immucor confirmed presence of the c antigen on cell 1 of retention capture-r ready screen 3 lot number r001 in manual capture with retention anti-c lot number dl17022c.Controls performed as expected and cell 1 resulted 3+ positive.Retention product performed as expected.The immucor internal record number for this report is (b)(4).
 
Event or Problem Description
On (b)(6) 2018 a customer reported unexpected negative reactivity with capture-r ready-screen 3 on the echo lumena instrument.

Brand Name
CAPTURE-R READY-SCREEN (3)
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key8054914
Report Number1034569-2018-00255
Device Sequence Number1914822
Product Code KSZ
UDI-Device Identifier10888234001416
UDI-Public10888234001416
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
102707/5045
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date11/13/2018
Device Catalogue Number0066803
Device Lot NumberR001
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2018
Initial Report FDA Received Date11/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age37 YR